Vol. 82, No. 1, 1979

Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Word equations in a band of paths

James Nelson, Jr. and Mohan S. Putcha

Vol. 82 (1979), No. 1, 189–196
Abstract

In this paper we introduce a multiplication of paths which yields an idempotent semigroup. We study the properties of this band and solve all word equations in this band.

Mathematical Subject Classification 2000
Primary: 20M20
Milestones
Received: 21 March 1977
Revised: 8 February 1978
Published: 1 May 1979
Authors
James Nelson, Jr.
Mohan S. Putcha